Couldn't find what you looking for?

TRY OUR SEARCH!

I suffer from severe migraines usually 2 -3 times a week. I am severely depressed, anxious, very tired, sleep alot, frequently don't get up to go to work. I have Tourett's Syndrome and am on medicines for that. I am on a triptan (don't remember which one) and have recently been put on klonipan, after being taken off desyrel. I am concerned that the klonipan will make me sleepier and make it even more impossible to get up. Can you tell me of any drug interaction of triptan with klonipan? Can you tell me side effects of klonipan and its interactions with other medicines. I have recently moved and have just started with a psychiatrist for meds; an allergist (turns out I am also allergic to shell fish); and a primary care. I realize I am a complex case. I need more information than I am getting from the doctors so far. I am not looking for you to diagnose me; I am looking for information to try to understand the effects and interactions of these two medicines. Many thanks.

Loading...

triptan and klonopin can cause weakness and tiredness.

you can contact your pharmacist or doctor for more info

regards
portia
Reply

Loading...